# SDR MASA200601401

- Difficulty date: May 24, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 3,363 hours, 2,505 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Status Message
- Condition: Illuminated
- Location: Rudder Limit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6551 PHX - RUDDER LIMIT FAULT STATUS MESSAGE.  MX PERFORMED SPOST. NO FURTHER DEFECTS NOTED.
